# SDR SWAA063822

- Difficulty date: October 5, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 32,788 hours, 27,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EMERGENCY EXIT LIGHT LOOSE AT L1 DOOR.  REMOVED AND REPLACED LIGHT ASSY PER MM.
